# SDR ASAA2014081808879

- Difficulty date: August 18, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 27,847 hours, 8,536 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 00122346
- Condition: Failed
- Location: Autopilot
- Part time: 45,230 hours, 20,663 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B DISENGAGED TWICE DURING LEVEL FLIGHT AT FL380, .80M.  NO TURBULENCE.  ACFT GROUNDED, DFCS LOGGED MESSAGE 22-111607 MCP DATA INV.  R & R MCP IAW MM 22-11-34. OPS CHECK NORMAL.
